# SDR 0200679884

- Difficulty date: March 18, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 51,645 hours, 43,571 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE ON APPROACH FOR LANDING AT MOT, CREW NOTICED THE SLAT DISAGREEMENT LIGHT ON AND THE AIRCRAFT ROLL TO THE RIGHT.  FOLLOWED COM PROCEDURES.  DUE TO INSUFFICIENT RUNWAY LENGTH FOR A NO SLAT LANDING AT MOT, THE CREW ELECTED TO DIVERT.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT MIB.  MAINTENANCE INSPECTED ALL SLATS AND LUBED BOTH -T- DUCTS.  THE AIRCRAFT RETURNED TO MSP FOR A MINIMUM WORKSCOPE MAINTENANCE ACTION.
